# SDR SWIA202506061119

- Difficulty date: November 19, 2024
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 46,442 hours, 42,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BAY FLOOR PANEL @ FS 193 HAS A CRACK ON LH SIDE @ ACCUMLATER GAUGE BRACKET.  (C-CHECK RO 06/05/2025)REPAIRED ELECTRICAL BAY FLOOR PANEL AT FS 193 IAW REO 601R-53-11-081
